Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Desuspendability of free involutions on Brieskorn spheres


Author: Charles H. Giffen
Journal: Bull. Amer. Math. Soc. 75 (1969), 426-429
DOI: https://doi.org/10.1090/S0002-9904-1969-12204-4
MathSciNet review: 0240823
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12204-4